# SDR IPXA3577482

- Difficulty date: February 20, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 25,196 hours, 16,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13, AFT CARGO DOOR CUTOUT, AFT LOWER CORNER AT FLOOR TRANSITION PANEL CRACKED.  BETWEEN CARGO NET TIE DOWN FITTINGS.  PERFORMED FRAME SECTION REPLACEMENT AND STACKED ANGLE SPLICE REPAIR IAW REO-G15993, REV C.
